# SDR FDEA201209263466

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A57241993202
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING KREUGER FLAP WELL IN WING LE IB UPPER RIB JUST OB OF KREUGER ACTUATOR CRACKED 2.5 IN. IN THE RADIUS.   REMOVED AND REPLACED REINFORCING ANGLE IAW SRM 51-40-21
